Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4984
Title: Multiplicity problems for elliptic equations with nonlinearities at critical growth
Authors: Cerami, Giovanna
Solimini, Sergio
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giovanna Cerami, Sergio Solimini, “Multiplicity problems for elliptic equations with nonlinearities at critical growth”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 93-99.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
Si comunicano i risultati di [4], in cui è dimostrato che il problema (P), in seguito definito, ha infinite soluzioni radiali su un dominio sferico in dimensione maggiore o uguale di 7.

The results in [4] are communicated, which show that problem (P), defined below, has infinitely many radial solutions on a ball in dimension bigger or equal than 7
Type: Article
URI: http://hdl.handle.net/10077/4984
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
CeramiSoliminiRendMat18.pdf436.83 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

694
Last Week
8
Last month
1
checked on Oct 26, 2020

Download(s) 20

319
checked on Oct 26, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.